EconPapers    
Economics at your fingertips  
 

A New Hybrid Algorithm for -Strict Asymptotically Pseudocontractions in 2-Uniformly Smooth Banach Spaces

Xin-dong Liu and Shih-sen Chang

Abstract and Applied Analysis, 2012, vol. 2012, 1-11

Abstract:

A new hybrid projection algorithm is considered for a -strict asymptotically pseudocontractive mapping. Using the metric projection, a strong convergence theorem is obtained in a uniformly convex and 2-uniformly smooth Banach spaces. The result presented in this paper mainly improves and extends the corresponding results of Matsushita and Takahashi (2008), Dehghan (2011) Kang and Wang (2011), and many others.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/673680.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/673680.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:673680

DOI: 10.1155/2012/673680

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:673680